MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING

NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Model Number 2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation begun but not yet completed.A supplemental report will be filed upon completion of the investigation.
 
Event or Problem Description
Meter accepted a patient result and shows on the meter that the result was indeed accepted.Inside of novanet (meter software) and qml (middleware) this result shows that it was not accepted on the meter.Thus preventing the result from going to the patients chart.This could have led to potential delays in treatment.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
165 lexington rd
billerica 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key23949611
Report Number1219029-2026-00001
Device Sequence Number7875100
Product Code PZI
UDI-Device Identifier00385480636858
UDI-Public00385480636858
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue Number63685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown